California, 2015Damaging Wind in California, June 27, 2015
June 27, 2015 · NWS REV · 1 event in 1 county or zone
A line of thunderstorms moving north through extreme eastern Lassen County brought severe outflow winds in the evening on the 27th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms moving north through extreme eastern Lassen County brought severe outflow winds in the evening on the 27th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before the first event at Jun 27, 12:29 PM PST, 5 hours 36 minutes earlier.
Area forecast discussion, Jun 27, 12:29 PM PST, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
129 PM PDT SAT JUN 27 2015
.SYNOPSIS...
HIGH PRESSURE OVER THE GREAT BASIN AND LOW PRESSURE OFF THE
CALIFORNIA COAST WILL CONTINUE TO FUNNEL MOISTURE INTO THE REGION
RESULTING IN OCCASIONAL CHANCES FOR THUNDERSTORMS THROUGH THE
UPCOMING WEEK. SOME STORMS MAY PRODUCE DRY LIGHTNING AND STRONG
OUTFLOW WINDS TONIGHT AND TOMORROW. WARM TEMPERATURES WILL
CONTINUE THROUGH NEXT WEEK, WITH GOOD POTENTIAL FOR ANOTHER HEAT
WAVE STARTING WEDNESDAY.
&&
.SHORT TERM...
NO SIGNIFICANT CHANGES TO THE ONGOING FORECAST. PRIMARY FOCUS
REMAINS ON THUNDERSTORM CHANCES AND WARM TEMPERATURES.
CUMULUS AND WAVE CLOUDS OUT THE WINDOW INDICATING VARYING LEVELS
OF INSTABILITY, WHICH THUS FAR HAS LIMITED CONVECTIVE DEVELOPMENT.
RECENT HIGH RESOLUTION GUIDANCE DEVELOPS ISOLATED TSTMS IN ALPINE
AND NORTHERN MONO COUNTIES AFTER 21Z WHICH SEEMS REASONABLE AT
THIS RATE. HOWEVER GIVEN THE TEPID VERTICAL DEVELOPMENT THUS FAR,
AM ALTERING WORDING TO PROBABILITY INSTEAD OF COVERAGE TO IMPLY
LESS CERTAINTY OF TSTMS. GIVEN THE S/SW STEERING FLOW, CELLS
WOULD LIFT NORTH ALONG THE ZEPHYR CONVERGENCE ZONE INTO RENO AND
POINTS NORTH AFTER 0Z. VERY DRY MIXED LAYER AND QUICK STORM MOTION
COULD YIELD STRONG OUTFLOW WINDS, INCREASED RISK OF DRY
THUNDERSTORMS, AND NEW FIRE STARTS.
NOCTURNAL CONVECTION IS POSSIBLE OVERNIGHT WITH RESIDUAL
INSTABILITY ALOFT AND LIFT ASSOCIATED WITH THE TROUGH OFFSHORE.
MOST GUIDANCE KEEPS THIS ACTIVITY WEST OF THE CREST, BUT THERE'S
ENOUGH UNCERTAINTY SO WE'LL KEEP LOW CHANCES OF TSTMS ALONG/WEST
OF HWY 395 OVERNIGHT. SUNDAY COULD BE A RATHER BUSY DAY HERE TSTM-
WISE, THEN AGAIN IT MIGHT NOT. PRONOUNCED INFLUX OF MOISTURE ALOFT
WITH PW > 1" BY 12-18Z SUNDAY COULD SET THE STAGE FOR SCATTERED
STORMS DEVELOPING OVER THE HIGH TERRAIN THEN LIFTING N/NE INTO
WESTERN NEVADA. BUT, THERE'S A CHANCE WE COULD CLOUD OVER EARLY
AND THAT WOULD LIMIT TSTMS TO ISOLATED COVERAGE. TOMORROW IS OUR
TRANSITION DAY FROM MAINLY DRY TO WET STORMS WITH HEAVY RAIN
POTENTIAL. JUST A BRIEF BURST OF HEAVY RAIN WILL RESULT IN DEBRIS
FLOWS ON THE WASHINGTON FIRE. FLOW ALOFT IS SWIFT ENOUGH TO
WARRANT CONCERN FOR SVR STORMS WITH HIGH WINDS AND MAYBE HAIL.
GUIDANCE SHOWS A PLUME OF DRIER AIR SETTLING INTO AREAS NORTH OF
I-80 MONDAY, REDUCING BUT NOT ENTIRELY ELIMINATING TSTM CHANCES.
PLENTIFUL MOISTURE SOUTH OF I-80 WILL KEEP TSTM CHANCES GOING WITH
CONTINUED POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING.
REGARDING OUR HOT TEMPERATURES - MAX TEMPS SUNDAY-MONDAY ARE
TRENDING DOWN SLIGHTLY DUE TO MORE MOISTURE AND EXPECTED AFTERNOON
CLOUD COVER, BUT OVERNIGHT MINS WILL REMAIN WELL ABOVE NORMAL. WE
WILL CONTINUE THE HEAT ADVISORY FOR PERSHING AND CHURCHILL
COUNTIES THROUGH SUNDAY, THOUGH THE RISK OF WIDESPREAD HEAT HEALTH
IMPACTS IS NOT AS HIGH AS EARLIER EXPECTED. CS
.LONG TERM...
ANOTHER ROUND OF MODERATE CHANGES TO THE LONG TERM FORECAST AS
THE RESURGENCE OF RIDGING CONTINUES TO BE SHOWN AMONGST MID RANGE
MODELS. TRENDED COVERAGE OF THUNDERSTORMS LOWER TRIMMING THEM
MAINLY SOUTH OF INTERSTATE 80 AND WEST OF ALTERNATE HIGHWAY 95
THROUGH FRIDAY. THE RIDGE AXIS HAS BEEN DEPICTED TO EXTEND
SOUTHEAST TO NORTHWEST OUT OF AN UPPER HIGH OVER CENTRAL NEVADA.
THIS SOLUTION IS FAVORED BY DETERMINISTIC RUNS AND ENSEMBLES
LENDING FURTHER CONFIDENCE TO THE FORECAST THAT RIDGING WILL
SUPPRESS CONVECTION NORTH OF INTERSTATE 80 AND THE NEVADA
INTERIOR.
PRELIMINARY INDICATIONS FOR NEXT WEEKEND SHOW THE RIDGE SHIFTING
EAST A LITTLE OPENING THE WAY FOR MOISTURE BACK INTO EXTREME
NORTHEAST CALIFORNIA. CONFIDENCE IS LOW FOR NEXT WEEKEND AS MODELS
TYPICALLY SHIFT MAJOR FEATURES TOO RAPIDLY.
OTHERWISE, TEMPERATURES WILL REMAIN AROUND 100 DEGREES FOR MOST
WESTERN NEVADA VALLEYS WITH LOW TO MID 100S IN CENTRAL NEVADA.
THERE IS STILL ROOM TO RAISE TEMPERATURES SINCE THE RIDGE AXIS
WILL BE MOSTLY OVERHEAD MAXIMIZING SUBSIDENCE. SIERRA VALLEYS
SHOULD BE IN THE MID/UPPER 80S TO AROUND 90 DEGREES AS THIS HOT
PERIOD CONTINUES. BOYD
&&
.AVIATION...
VFR CONDITIONS THIS WEEKEND WITH GENERALLY LIGHT WINDS. THE
EXCEPTION WILL BE SOME -TSRA WITH GUSTY OUTFLOW WINDS. PEAK GUSTS
OF 45 KTS POSSIBLE WITH ANY STORM. A FEW WAVE CLOUDS ARE APPARENT
SUGGESTING AT LEAST LIGHT TURBULENCE WITH MORE ISOLATED MODERATE
INTO AND OUT OF AREA TERMINALS. FLOW IS MORE SOUTHERLY TODAY
AROUND THE RIDGE TOPS WHICH IS A LITTLE ATYPICAL FOR THIS REGION.
CHC OF IMPACT AT ANY TERMINAL NEAR 15 PCT THIS AFTERNOON THROUGH
TONIGHT, AND INCREASE TO 30 PCT FOR SUN AFTERNOON AS MOISTURE AND
FORCING INCREASE. THUNDERSTORMS WILL CONTINUE INTO NEXT WEEK.
TURBULENCE WILL INCREASE SUNDAY AS WINDS ALOFT INCREASE.
WALLMANN/BOYD
&&
.FIRE WEATHER...
THE RED FLAG WARNINGS REMAIN IN EFFECT UNTIL 9 PM FOR MUCH OF THE
REGION, BUT CONFIDENCE IN A WIDESPREAD DRY LIGHTNING EVENT IS
QUICKLY DIMINISHING. AREA OF CONCERN FOR THUNDERSTORMS THE REST OF
TODAY IS ROUGHLY FROM NORTHERN MONO COUNTY/SOUTHERN LYON COUNTY
NORTHWARD THROUGH RENO-CARSON-DOUGLAS AND INTO EASTERN LASSEN
COUNTY. MAIN STORM THREATS ARE STRONG OUTFLOW WINDS AND LIGHTNING
STRIKES OUTSIDE THE RAIN CORES. SOME STORMS COULD PRODUCE HEAVY RAIN
AS THEY MOVE OFF TO THE NORTH AROUND 10 MPH. ACTIVITY WILL DIMINISH
BY 8 PM, BUT A THUNDERSTORM OR TWO COULD REDEVELOP LATE TONIGHT OR
EARLY SUNDAY MORNING AS THE LOW OFF THE CALIFORNIA COAST TRIES TO
APPROACH THE COAST. THE RIDGE ALONG THE NV/UT BORDER SHOULD KEEP THE
LOW FAR ENOUGH AWAY FOR IT TO ENHANCE THUNDERSTORM DEVELOP OVER THE
SIERRA AND WESTERN NEVADA.
FOR SUNDAY, A FIRE WEATHER WATCH IS IN EFFECT, BUT CONFIDENCE IS LOW
THAT WE WILL UPGRADE THE WATCH TO A WARNING. SHOWERS AND
THUNDERSTORMS MAY DEVELOP SUNDAY AFTERNOON ALONG THE CREST AND OVER
FAR WESTERN NEVADA, THEN QUICKLY TRACK NORTH. ONE DRAWBACK IS THE
STRONGER WINDS ALOFT, WHICH MAY SHEAR APART CONVECTIVE TOWERS IN A
WEAK TO MODERATELY UNSTABLE ENVIRONMENT.
BY MONDAY DRIER AIR WILL MOVE INTO THE REGION NORTH OF I-80 AND KEEP
THE THREAT OF THUNDERSTORMS SOUTH OF US-50. THE MAIN THREATS WILL
TRANSITION TO GUSTY OUTFLOW WINDS AND HEAVY RAIN AS WINDS ALOFT
DECREASE.
THE RIDGE IS FORECAST TO REBUILD OVER NEVADA BY MID WEEK WITH VERY
HOT (100-110F) AND DRY CONDITIONS RETURNING. ANY THUNDERSTORMS THAT
DEVELOP LATE NEXT WEEK COULD PRODUCE STRONG OUTFLOWS AND DRY
LIGHTNING. BRONG
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV... FIRE WEATHER WATCH FROM 9 PM PDT THIS EVENING THROUGH SUNDAY
EVENING NVZ450-458-459.
RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING NVZ450-458-459.
HEAT ADVISORY UNTIL 8 PM PDT SUNDAY NVZ004.
CA... FIRE WEATHER WATCH FROM 9 PM PDT THIS EVENING THROUGH SUNDAY
EVENING CAZ270-273-278.
RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING CAZ270-273-278.
RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING CAZ271-272.
FIRE WEATHER WATCH FROM 9 PM PDT THIS EVENING THROUGH SUNDAY
EVENING CAZ271-272.
&&
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)In the hours before
Special weather statement, Jun 27, 3:06 PM PST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
406 PM PDT SAT JUN 27 2015
NVZ003-272330-
GREATER RENO-CARSON CITY-MINDEN AREA NV-
406 PM PDT SAT JUN 27 2015
...THUNDERSTORM WITH MODERATE TO HEAVY RAIN OVER HIGHWAY 50 NEAR
MOUND HOUSE...
AT 404 PM PDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR
DAYTON...OR NEAR CARSON CITY...MOVING NORTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND MODERATE TO HEAVY RAIN WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARSON CITY...VIRGINIA CITY...DAYTON...CARSON CITY AIRPORT...DAYTON
VALLEY AIRPARK...JUNCTION U.S 50 AND SIX MILE CANYON-FT CHURCHILL
RD...US 50 AT CARSON CITY-LYON CO LINE...JUNCTION U.S 50 AND NV
341...GOLD HILL...WASHOE LAKE CAMPGROUND AND SIX MILE CANYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE ESPECIALLY ALONG HIGHWAY 341. DRIVERS SHOULD SLOW DOWN AND
TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3913 11952 3914 11977 3933 11977 3933 11952
TIME...MOT...LOC 2304Z 182DEG 16KT 3921 11965
MB
Special weather statement, Jun 27, 3:35 PM PST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
435 PM PDT SAT JUN 27 2015
NVZ002-003-280015-
GREATER RENO-CARSON CITY-MINDEN AREA NV-GREATER LAKE TAHOE AREA NV-
435 PM PDT SAT JUN 27 2015
...THUNDERSTORM WITH GUSTY WINDS MOVING TOWARD RENO...
AT 431 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM OVER DAMONTE RANCH...OR NEAR VIRGINIA CITY...
MOVING NORTH AT 25 MPH.
WIND GUSTS UP TO 50 MPH HAVE BEEN REPORTED WITH THIS STORM ALONG
WITH MODERATE TO HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE... RENO...SPARKS...RENO-TAHOE
INTERNATIONAL AIRPORT...STEAD AND SUN VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL AFFECT TRAVELERS ON INTERSTATE 580 BETWEEN STEAMBOAT
AND RENO AND INTERSTATE 80 BETWEEN LOCKWOOD AND MOGUL. DRIVERS
SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY
REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING OF WATER. SLOW
DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.
&&
LAT...LON 3934 11960 3933 11982 3963 11996 3969 11963
TIME...MOT...LOC 2331Z 163DEG 20KT 3939 11973
Special weather statement, Jun 27, 3:56 PM PST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
456 PM PDT SAT JUN 27 2015
CAZ072-073-NVZ001-003-280045-
GREATER LAKE TAHOE AREA CA-MONO CA-
MINERAL AND SOUTHERN LYON COUNTIES NV-GREATER RENO-CARSON CITY-
MINDEN AREA NV-
456 PM PDT SAT JUN 27 2015
...THUNDERSTORM WITH HEAVY RAIN OVER TOPAZ LAKE MOVING NORTH ALONG
HIGHWAY 395...
AT 454 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TOPAZ LAKE...MOVING NORTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WITH MODERATE TO HEAVY RAIN WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOPAZ LAKE...TOPAZ LAKE CAMPGROUND...HOLBROOK JUNCTION...JUNCTION U.S
395 AND CA 89...MOUNT SIEGEL...NV 208 AT DOUGLAS-LYON CO LINE AND
SMITH VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3862 11937 3863 11960 3892 11970 3893 11941
TIME...MOT...LOC 2354Z 173DEG 15KT 3871 11953
MB
Special weather statement, Jun 27, 5:11 PM PST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
611 PM PDT SAT JUN 27 2015
CAZ071-NVZ003-280200-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-GREATER RENO-
CARSON CITY-MINDEN AREA NV-
611 PM PDT SAT JUN 27 2015
...STRONG THUNDERSTORM WITH GUSTY WINDS MOVING TOWARD FRENCHMAN
LAKE...
AT 609 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR CHILCOOT... MOVING NORTH AT 30
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
BRIEF HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
CHILCOOT...VINTON...FRENCHMAN LAKE...BIG COVE CAMPGROUND...
FRENCHMAN CAMPGROUND... SPRING CREEK CAMPGROUND AND CHILCOOT CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.
&&
LAT...LON 3976 12005 3976 12028 3993 12034 3993 11999
TIME...MOT...LOC 0109Z 158DEG 24KT 3985 12018
Special weather statement, Jun 27, 5:12 PM PST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
612 PM PDT SAT JUN 27 2015
CAZ072-NVZ002-280145-
GREATER LAKE TAHOE AREA CA-GREATER LAKE TAHOE AREA NV-
612 PM PDT SAT JUN 27 2015
...THUNDERSTORMS OVER LAKE TAHOE...
AT 610 PM PDT...DOPPLER RADAR IS TRACKING A STRONG THUNDERSTORM OVER
LAKE TAHOE. THIS STORM AND OTHERS ARE LIKELY TO IMPACT THE LAKE FOR
THE NEXT HOUR OR SO. GET OFF THE LAKE AS SOON AS POSSIBLE AS STRONG
WINDS CAN CAPSIZE SMALL WATER CRAFT AND LIGHTNING IS DEADLY.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARSON CITY...SOUTH LAKE TAHOE...KINGS BEACH...INCLINE VILLAGE...
TAHOE CITY...GLENBROOK...CARNELIAN BAY...SUGAR PINE POINT S...INCLINE
VILLAGE-CRYSTAL BAY...ZEPHYR COVE...BLISS STATE PARK...CRYSTAL BAY...
EMERALD BAY...ZEPHYR COVE-ROUND HILL VILLAGE...HOMEWOOD...FALLEN LEAF
CAMPGROUND...SUNNYSIDE-TAHOE CITY...MEEKS BAY...TAHOE STATE REC AREA
CAMPGROUND AND DOLLAR POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM.
STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS.
GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY
CAPSIZE SMALL BOATS.
&&
LAT...LON 3926 11991 3902 11993 3893 11995 3892 12007
3899 12013 3913 12019 3926 12008
TIME...MOT...LOC 0110Z 180DEG 0KT 3910 12005
MBSpecial weather statement, Jun 27, 5:32 PM PST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
632 PM PDT SAT JUN 27 2015
CAZ071-072-NVZ002-280215-
GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES CA-GREATER LAKE TAHOE AREA NV-
632 PM PDT SAT JUN 27 2015
...STRONG THUNDERSTORM TO IMPACT INTERSTATE 80 WITH CROSSWINDS...
AT 631 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GLENSHIRE-DEVONSHIRE CDP...OR OVER BOCA RESERVOIR...MOVING NORTHWEST
AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOCA RESERVOIR...STAMPEDE RESERVOIR...PROSSER CREEK RESERVOIR...
FLORISTON...GLENSHIRE-DEVONSHIRE CDP...HIRSCHDALE...TRUCKEE...ALPINE
MEADOWS CAMPGROUND...BOCA CAMPGROUND...CA 89 AT NEVADA-SIERRA CO
LINE...LOGGER CAMPGROUND...UPPER LITTLE TRUCKEE CAMPGROUND...BOCA
REST CAMPGROUND...HOBART MILLS...LAKESIDE CAMPGROUND AND
GLENSHIRE-DEVONSHIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE.
THIS STORM WILL AFFECT TRAVELERS ON INTERSTATE 80 NEAR TRUCKEE
GLENSHIRE. DRIVERS SHOULD EXPECT STRONG GUSTY
CROSSWINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL
RESULT IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN
AND TURN ON YOUR HEADLIGHTS.
&&
LAT...LON 3932 11997 3928 12010 3953 12033 3962 12007
TIME...MOT...LOC 0131Z 152DEG 34KT 3936 12010
MB
Thunderstorm Wind, Lassen
- When
- June 27, 6:05 PM PST to 6:50 PM PST
- Where
- Lassen County, 9.38 mi ENE of Viewland Siding
- Measured
- 64 kt (74 mph) measured gust
- Reported by
- RAWS
- Coordinates
- 40.490, -120.120
Wind gusts between 59 and 74 mph were recorded at the Bull Flat RAWS between 1740PST and 1940PST. Time of severe gusts are approximate and based on radar signatures.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Maryland, June 27 to 28, 20152 deaths · $30,000 · 24 events
- Flash Flooding and Hail in New Mexico, June 27, 20151 death · 3 injured · $225,000 · 1.25 in hail · 9 events
- Lightning Strike in Arizona, June 27, 20151 death · 7 injured · 1 event
- Flash Flood in Texas, June 27, 20151 death · 1 event
- Damaging Winds in Florida, June 27 to 30, 2015$467,000 · 70 kt wind · 80 events
- Tornadoes and Hail in North Dakota, June 27, 2015EF2 · 54 events
- Tornadoes in Maryland, June 27, 2015$513,000 · EF1 · 3 events
- Tornadoes and Damaging Winds in North Carolina, June 27, 2015$91,000 · EF1 · 9 events
- Tornado and Flash Flood in North Carolina, June 27, 2015$35,000 · EF1 · 15 events
- Flood in Michigan, June 27, 2015$100,000 · 1 event
- Damaging Winds in Georgia, June 27 to 30, 2015$24,000 · 65 kt wind · 24 events
- Flash Flooding and Lightning Strikes in Texas, June 27 to 28, 2015$55,000 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 586964.